| Catalog Number |
09D28-03 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to all architect customers who have received the architect ict module, list number 09d28-03, lot number 180326 (180326301 through 180326399).The letter informs the customer of the issue regarding higher than expected serum or plasma chloride results for quality control and patient samples.The letter instructs the customer to discontinue use of the suspect lot and destroy any remaining inventory.The cause of the upward shift has been traced to an omitted process step during the manufacture of the chloride electrode element of the ict module.
Event or Problem Description
The account observed falsely depressed architect chloride results causing negative anion gaps for patient samples.The issue occurred while using the architect ict module (list number 9d28-03, lot number 180326343 on the architect c8000.The result log showed chloride results ranging from 105 to 110 mmol/l.The ict module was replaced for resolution.No impact to patient management was reported.